# SDR CALA2009121800740

- Difficulty date: December 18, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N30401
- Make and model: Boeing 737924
- Aircraft serial: 30118
- Aircraft time: 26,927 hours, 11,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS OUT RIGHT SIDE JUST AFT OF O/W EXITS AND AFT EXTERIOR O/W LT AND GRN LT.  REPLACED BATTERY PACK ON M1671.  LIGHTS CHECK NORMAL.
